Publications in Scientific Journals:

J. Burkotova, I. Rachunkova, E. Weinmüller:
"On singular BVPs with nonsmooth data: Analysis of the linear case with variable coefficient matrix";
Applied Numerical Mathematics, 114 (2017), 77 - 96.

English abstract:
In this paper, analytical properties of systems of singular linear ordinary differential equations with variable coefficient matrices and nonsmooth inhomogeneities are investigated. The aim is to precisely formulate conditions which are necessary and sufficient for the existence and uniqueness of solutions which are at least continuous on the closed interval including the singular point. Smoothness properties of such solutions are also discussed.

linear systems of ordinary differential equations, singular boundary value problems, time singularity of the first kind, nonsmooth inhomogeneity

"Official" electronic version of the publication (accessed through its Digital Object Identifier - DOI)

Created from the Publication Database of the Vienna University of Technology.